# SDR ASMF201801022

- Difficulty date: January 22, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 19,727 hours, 2,720 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Damaged
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DETECTED BOTH RADIO ALTIMETERS WITH FAILURE. MAINTENANCE PERSONNEL PERFORMED FIM DMC-B787-A-25-34-33-02-00A-520A-A PROCEDURE, CONFIRMING THE FAILURE.   BOTH L AND LRRA ANTENNAS WERE REPLACED AND THE OPERATIONAL TEST AND PERFORMANCE RUN TEST WITH BOTH ENGINES WERE PERFORMED IAW AMM DMC-B787-A-25-34-33-02-00A-520A-A AND DMC-B787-A-34-33-02-00A-720A-A, ALL TESTED CORRECT.
